Title: Scalar hyperbolic PDE simulations and coupling strategies
Authors: Keppens, Rony ×
Porth, Oliver #
Issue Date: 2014
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:266 pages:87-101
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science